# SDR ORJA88

- Difficulty date: September 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N751RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49779
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Eel Battery
- Part number: 41B004AD073
- Condition: Discharged
- Location: Cabin
- Component: EA1D13D3
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS, ON THE FORWARD OVER THE WING EXIT LIGHTS, DO NOT ILLUMINATE WITH EMERGENCY POWER ON.  REMOVED AND REPLACED EMERGENCY BATTERIES.  OPS CHECK GOOD.  (M)
